# SDR FDEA201010053940

- Difficulty date: October 5, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 76,084 hours, 31,510 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA0012551
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TWO  LOBES ON FUSELAGE SIDE OF THE CENTER CARGO DOOR ARE OUT OF LIMITS AT 0.346, LIMIT IS 0.343.  REAMED FWD 2 LOBES TO 0.410 IAW SRM 52-10-00, FIG 8, SHEET 1, VOL I.  MACHINED /   FABRICATED 2 EA REPAIR BUSHINGS IAW SRM 52-10-00, FIG 8, SHEET 1, VOL I.  INSTALLED 2 EA. BUSHINGS IN FWD 2 LOBES IAW SRM 52-10-00, FIG 8, SHEET 1, VOL I.
